# SDR CALA9700170

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN SKIN PANEL AT LEADING EDGE STA 213 OF LT WING LOWER SURFACE.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-0 AND 51-30-2.
